Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Apr 4, 2011, 2:54 PM CDT for Bedford County, Tennessee. It took effect at Apr 4, 2011, 9:04 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2011, 2:54 PM CDT (19:54 UTC)
- In effect from
- Apr 4, 2011, 9:04 PM CDT
- Expired
- Apr 5, 2011, 11:24 AM CDT
- In force
- 14 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- Minor
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
948 WGUS44 KOHX 041954 FLWOHX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 254 PM CDT MON APR 4 2011 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... RICHLAND CREEK AT NASHVILLE AFFECTING DAVIDSON COUNTY WARTRACE CREEK NEAR WARTRACE AFFECTING BEDFORD COUNTY GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY HEAVY RAINS PRODUCED BY A PASSING COLD FRONT HAVE AMOUNTED TO 2 TO 3 INCHES LOCALLY. THIS WILL BRING A FEW RIVERS TO NEAR OR ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC037-050754- /O.NEW.KOHX.FL.W.0008.110405T0648Z-110405T1306Z/ /NRCT1.1.ER.110405T0648Z.110405T0700Z.110405T0706Z.NO/ 254 PM CDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE RICHLAND CREEK AT NASHVILLE * FROM LATE TONIGHT UNTIL TUESDAY MORNING. * AT 01PM MONDAY THE STAGE WAS...1.1 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * AT 18.0 FEET...WATER REACHES CHARLOTTE PIKE. * AT 15.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK NEAR CHARLOTTE PIKE OCCURS. * AT 10.0 FEET...WATER INUNDATES LOW LYING AREAS...INCLUDING PORTIONS OF THE RICHLAND CREEK GREENWAY AND THE MC CABE FIELD GOLF COURSE. $$ TNC003-050753- /O.NEW.KOHX.FL.W.0009.110405T0032Z-110405T0915Z/ /WRTT1.1.ER.110405T0032Z.110405T0200Z.110405T0315Z.NR/ 254 PM CDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE WARTRACE CREEK NEAR WARTRACE * FROM THIS EVENING UNTIL LATE TONIGHT. * AT 02PM MONDAY THE STAGE WAS...2.6 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * AT 17.0 FEET...WATER MAY INUNDATE HIGGINS ROAD AND RENDER IT IMPASSABLE...AND MAY APPROACH HOMES IN THE AREA * AT 16.0 FEET...WATER BEGINS TO INUNDATE PORTIONS OF HIGGINS ROAD * AT 14.0 FEET...WATER HAS INUNDATED MOST OF WINETTE AYERS PARK * AT 9.0 FEET...WATER BEGINS TO INUNDATE WINETTE AYERS PARK $$ TNC003-050753- /O.NEW.KOHX.FL.W.0010.110405T0358Z-000000T0000Z/ /WTTT1.1.ER.110405T0358Z.110405T0800Z.000000T0000Z.NO/ 254 PM CDT MON APR 4 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD WARNING FOR THE GARRISON FORK NEAR WARTRACE * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 02PM MONDAY THE STAGE WAS...3.3 FEET * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
3 follow-up statements
792 WGUS84 KOHX 050208 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 908 PM CDT MON APR 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . THOUGH THE WIDESPREAD RAINFALL IS MOVING EAST OF THE AREA...THE CURRENT LEVEL OF THE RIVER REMAINS ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-050724- /O.EXT.KOHX.FL.W.0010.110405T0204Z-110405T0724Z/ /WTTT1.1.ER.110405T0032Z.110405T0100Z.110405T0124Z.NO/ 908 PM CDT MON APR 4 2011 ...FLOOD WARNING EXTENDED UNTIL 04/05 02:24...THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL 04/05 02:24. * AT 08PM MONDAY THE STAGE WAS 8.9 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL SLOWLY FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
868 WGUS84 KOHX 050234 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 934 PM CDT MON APR 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . THOUGH THE WIDESPREAD RAINFALL HAS MOVED EAST OF THE AREA...THE RIVER LEVEL IS CONTINUING TO RISE AT THIS TIME. THUS...THE FLOOD WARNING IS BEING EXTENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-051200- /O.EXT.KOHX.FL.W.0010.000000T0000Z-110405T1200Z/ /WTTT1.1.ER.110405T0032Z.110405T0200Z.110405T0226Z.NO/ 934 PM CDT MON APR 4 2011 ...FLOOD WARNING EXTENDED UNTIL 04/05 07:00...THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL 04/05 07:00. * AT 09PM MONDAY THE STAGE WAS 10.9 FEET. * FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE TO RISE AND REACH 12.5 FEET JUST AFTER MIDNIGHT. THE LEVEL WILL THEN FALL TO BELOW FLOOD STAGE AFTER 7 AM. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
454 WGUS84 KOHX 051030 FLSOHX FLOOD STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT TUE APR 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE... GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY . EVEN THOUGH THE RAIN HAS ENDED...AND THE STAGE AT GARRISON FORK IS NOW FALLING... THE WATER LEVEL WILL REMAIN ABOVE FLOOD STAGE AT LEAST FOR THE EARLY PART OF TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC003-051624- /O.EXT.KOHX.FL.W.0010.000000T0000Z-110405T1624Z/ /WTTT1.1.ER.110405T0032Z.110405T0630Z.110405T1024Z.NO/ 530 AM CDT TUE APR 5 2011 ...FLOOD WARNING EXTENDED UNTIL 04/05 11:24...THE FLOOD WARNING CONTINUES FOR THE GARRISON FORK NEAR WARTRACE * UNTIL FURTHER NOTICE. * AT 05AM TUESDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER THIS MORNING. * AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 4, 12:27 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 4, 12:27 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1227 PM CDT MON APR 4 2011 .MESOSCALE UPDATE... EFFECTIVE BULK SHEAR HAS RELAXED OVER NORTHWEST MIDDLE TENNESSEE BUT STILL HAVE STORMS CAPABLE OF DOING WIND DAMAGE ALONG WITH LARGE HAIL IN THE CURRENT SEVERE TSTM WARNING BOX AREA. AM ALSO VERY MUCH CONCERNED FOR LINE OF STORMS NOW IN WESTERN TENNESSEE WHERE BULK SHEAR IS > 60 KNOTS. BOYD && .PREV DISCUSSION... /ISSUED 1212 PM CDT MON APR 4 2011/ MESOSCALE UPDATE... BULK EFFECTIVE SHEAR STILL THE STRONGEST OVER NORTHWEST MIDDLE TENNESSEE AT 55 KNOTS. IT BECOMES 65 KNOTS IN SOUTHWEST TENNESSEE DOWN TOWARDS MEMPHIS. STORMS ARE RACING NORTHEAST AT TIMES IN EXCESS OF 60 KNOTS. VAD WIND PROFILE OFF OHX DOPPLER SHOWING 50 KNOTS AT 3K. BOYD PREV DISCUSSION... /ISSUED 1113 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... CAP CONTINUES TO HOLD ACROSS MIDDLE TN BUT COULD BREAK OVER THE NEXT COUPLE OF HOURS. VISIBLE SATELLITE SHOWING SOME BREAKS IN CLOUD COVER IN MID STATE. EFFECTIVE BULK SHEAR THE STRONGEST OVER WESTERN KY. COULD BE WHY STORMS HAVE EXHIBTED MORE ROTATION IN THAT AREA LAST COUPLE OF HOURS. LEWP IN EASTERN ARKANSAS WITH HEAD ABOUT 60 MILES SOUTHWEST OF MEMPHIS MOVING NORTHEAST AT 45 MPH. WILL NEED TO KEEP TABS ON THIS FEATURE AS IT HEADS THIS WAY. BOYD PREV DISCUSSION... /ISSUED 1036 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... THUNDERSTORMS ARE MOVING INTO WESTERN MIDDLE TENNESSEE AT THIS TIME. WINDS ARE STRONG IN THE LOWER LVEVELS OF THE ATMOSPHERE AND ARE TURNING WITH HEIGHT. ONCE THE CAPPING INVERSION ALOFT IS BROKEN STORMS WILL INTENSIFY RAPIDLY...WITH SOME STORMS BECOMING SUPER CELLULAR. ALSO...BACK IN EAST CENTRAL ARKANSAS...A LINE ECHO WAVE PATTERN HAS EVOLVED. THIS WILL NEED TO BE WATCHED CLOSELY AS IT MOVES EAST. BOYD PREV DISCUSSION... /ISSUED 1007 AM CDT MON APR 4 2011/ UPDATE...ACTIVITY RAMPING UP QUICKLY ACROSS MID TN THIS MORNING. THE EARLY MORNING KOHX SOUNDING SHOWED THAT LOW LEVEL MOISTURE WAS INCREASING RAPIDLY WITH A 60-70 KT LLJ. A CAP WAS NOTED ABOVE THIS LAYER...BUT THE APPROACHING FRONT AND HEIGHT FALLS WERE CAUSING THE CAP TO BREAK QUICKLY. EARLIER SHOWER ACTIVITY OCCURRED WITH GRAVITY WAVES TRANSLATING SOUTHEASTWARD ACROSS THE AREA. NOW...PRE FRONTAL CELLS DEVELOPING QUICKLY OVER WEST TN...WITH THE COLD FRONT APPROACHING THE MS RIVER. FORECAST SOUNDINGS AND HODOGRAPHS SUPPORT WIDESPREAD SEVERE WX INCLUDING FAVORABLE TORNADO PARAMETERS. ATMOSPHERE WILL CONTINUE TO MOISTEN...WITH HEAVY DOWNPOURS LIKELY IN THE AFTERNOON AND EVENING. SOME LOCALIZED FLASH FLOODING POSSIBLE. MAY CONSIDER A FLASH FLOOD WATCH. FORECAST PRODUCTS APPEAR ON TRACK AT THIS TIME. 13 PREV DISCUSSION... /ISSUED 813 AM CDT MON APR 4 2011/ MESOSCALE UPDATE... GRAVITY WAVE FEATURE HAS KICKED OFF A BAND OF SHOWERS CURRENTLY MOVING SOUTHEAST THROUGH THE MID STATE. BOYD PREV DISCUSSION... /ISSUED 550 AM CDT MON APR 4 2011/ UPDATE...FOR 12Z AVIATION FORECASTS. AVIATION... COLD FRONT EXPECTED TO SWEEP INTO THE MID-STATE DURING THIS FCST PERIOD, REACHING BNA BTWN 21Z AND 23Z AND CSV BTWN 00Z/05 AND 02Z/05. EXPECT GUSTY SOUTH SURFACE WINDS, SOMETIMES GUSTING BTWN 35 AND 40 MPH, PRIOR TO ARRIVAL OF SHOWERS AND THUNDERSTORMS. EXPECT AN INTENSE SQUALL LINE TO ACCOMPANY COLD FRONT, LIKELY MOVING ACROSS BNA BTWN 19Z AND 21Z, AND ACROSS CSV BTWN 22Z AND 00Z/05. AT BNA...EXPECT MVFR CONDITIONS TO PREVAIL, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE. AT CSV...EXPECT MAINLY MVFR CONDITIONS THROUGH 02Z, EXCEPT FOR FREQUENT IFR CONDITIONS DURING TIME OF SQUALL LINE PASSAGE, AND AFTER 02Z (DUE TO CIGS). && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 01
Hazardous weather outlook, Apr 4, 8:40 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 840 AM CDT MON APR 4 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-051100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 840 AM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED IN MIDDLE TENNESSEE TODAY AND EARLY TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE TENNESSEE...MAINLY THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER THE CUMBERLAND PLATEAU. THE SEVERE STORMS ARE EXPECTED TO PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND POSSIBLY ISOLATED TORNADOES. IN ADDITION... HEAVY RAINFALL MAY CREATE LOCALIZED FLOOD PROBLEMS. RAINFALL AMOUNTS BETWEEN ONE AND A HALF AND TWO INCHES WILL BE COMMON...WITH LOCAL AMOUNTS TO THREE INCHES. WINDY CONDITIONS WILL CONTINUE ACROSS THE MID STATE THROUGHOUT THE DAY TODAY...EVEN BEFORE THE THUNDERSTORMS ARRIVE. AS A RESULT...A WIND ADVISORY REMAINS IN EFFECT UNTIL 700 PM...FOR SUSTAINED WINDS OF 15 TO 25 MPH...AND GUSTS AS HIGH AS 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Apr 4, 2:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
238 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 12 SW NASHVILLE 36.05N 86.94W
04/04/2011 DAVIDSON TN TRAINED SPOTTER
TREES DOWN IN BELLVIEW
&&
21Local storm report, Apr 4, 2:41 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
241 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG 5 S DICKSON 36.00N 87.38W
04/04/2011 DICKSON TN TRAINED SPOTTER
LARGE TREES DOWN NEAR I-40 AND HWY 48
&&
BWLocal storm report, Apr 4, 2:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
04/04/2011 MAURY TN TRAINED SPOTTER
ROOF BLOWN OFF BUILDING
&&
BWLocal storm report, Apr 4, 2:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
04/04/2011 MAURY TN TRAINED SPOTTER
ROOF BLOWN OFF BUILDING
&&
BWLocal storm report, Apr 4, 2:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
251 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND DMG LORETTO 35.08N 87.44W
04/04/2011 LAWRENCE TN TRAINED SPOTTER
TREES DOWN
&&
BWLocal storm report, Apr 4, 2:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
253 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 1 SW GALLATIN 36.37N 86.47W
04/04/2011 SUMNER TN TRAINED SPOTTER
TREES DOWN, TRAFFIC LIGHT BLOWN DOWN ON 109 AT BELVEDERE
&&
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 9:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 24 min |
| Apr 4, 11:24 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 36 min |
| Apr 4, 11:50 AM CDT | Tornado Warning | OHX | Montgomery, Stewart | 25 min |
| Apr 4, 11:54 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Cheatham, Dickson, Houston, Humphreys, Montgomery and 2 more | 51 min |
| Apr 4, 12:41 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 34 min |
| Apr 4, 1:00 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 30 min |
| Apr 4, 1:07 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 38 min |
| Apr 4, 1:13 PM CDT | Tornado Warning | OHX | Benton, Humphreys | 23 min |
| Apr 4, 1:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lawrence, Lewis, Maury, Williamson | 28 min |
| Apr 4, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lawrence, Lewis, Maury, Perry and 1 more | 23 min |
| Apr 4, 1:28 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 62 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 40 min |
| Apr 4, 1:40 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Humphreys, Montgomery | 35 min |
| Apr 4, 1:45 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Rutherford, Sumner and 2 more | 45 min |
| Apr 4, 1:47 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 28 min |
| Apr 4, 1:53 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 37 min |
| Apr 4, 1:55 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Macon, Robertson, Smith and 2 more | 35 min |
| Apr 4, 1:56 PM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Williamson, Wilson | 34 min |
| Apr 4, 2:08 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Davidson, Marshall, Maury, Rutherford, Sumner and 2 more | 52 min |
| Apr 4, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Davidson, Jackson, Macon, Overton, Pickett and 4 more | 65 min |
| Apr 4, 2:19 PM CDT | Tornado Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 26 min |
| Apr 4, 2:26 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Smith, Wilson | 34 min |
| Apr 4, 2:27 PM CDT | Tornado Warning | OHX | Cannon, Rutherford, Williamson, Wilson | 33 min |
| Apr 4, 2:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 4 more | 43 min |
| Apr 4, 2:32 PM CDT | Tornado Warning | OHX | Giles, Lawrence | 28 min |
| Apr 4, 2:44 PM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam, Smith | 46 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Davidson | 67 min |
| Apr 4, 2:54 PM CDT | River Flood Warning | OHX | Bedford | 6 hr |
| Apr 4, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 4 more | 30 min |
| Apr 4, 3:18 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 57 min |
| Apr 4, 3:24 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 36 min |
| Apr 4, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, Van Buren, Warren and 1 more | 48 min |
| Apr 4, 3:37 PM CDT | Tornado Warning | OHX | Fentress | 38 min |
| Apr 4, 3:50 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 25 min |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Hickman | 36 hr |
| Apr 4, 6:25 PM CDT | River Flood Advisory | OHX | Perry | 36 hr |
Nearby
River Flood Warnings in Tennessee, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.